# SDR USAA920070871

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N515726
- Condition: Cracked
- Location: Zone 200 - Fusel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 5976769, CRACKED INTERCOSTAL CLIP, BS 859 - BS 879, BL 0, WL 208.  REPLACED INTERCOSTAL CLIP, BS 859 - BS 879, BL 0, WL 208 IAW B757-200 SRM 51-40-02.
